Maxigesic Tablets 100s

NZD$30.99
In stock
SKU
2969

Maxigesic Tablets 100s Double action pain relief - only Maxigesic combines Paracetamol plus Ibuprofen anti-inflammatory. Maxigesic reduces fever and the discomfort associated with fever. Maxigesic is for the temporary relief of pain associated with: Headache, Migraine, Tension, Toothache, Arthritis, Rheumatic Pain, Dental Procedures, Tennis Elbow, Period Pain, Backache, Muscular Pain, Joint Pain, Sore Throat.

Maxigesic Tablets 100s Double action pain relief - only Maxigesic combines Paracetamol plus Ibuprofen anti-inflammatory. Maxigesic reduces fever and the discomfort associated with fever. Maxigesic is for the temporary relief of pain associated with: Headache, Migraine, Tension, Toothache, Arthritis, Rheumatic Pain, Dental Procedures, Tennis Elbow, Period Pain, Backache, Muscular Pain, Joint Pain, Sore Throat. Active Ingredients: Paracetamol - 500mg; Ibuprofen - 150mg

Write Your Own Review
You're reviewing:Maxigesic Tablets 100s
Your Rating